# SDR AWXA200500374

- Difficulty date: March 21, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654783852
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .375 INCH CRACK WAS FOUND IN PREVIOUS REPAIR OF RT WING SKIN AT INBOARD MID FLAP LEADING EDGE CUTOUT FOR FORE FLAP CONTROL ROD RS 176.0.  MAINTENANCE REMOVED PREVIOUS REPAIR OF RT WING SKIN AT RS 176.0; FABRICATED A NEW SECTION OF REPLACEMENT SKIN AND REPAIR SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-53-01 FIG 202.
